# SDR UPS99829121

- Difficulty date: February 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N808UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46008
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1020
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 FS 1020 FRAME BETWEEN LONGERON 32R AND 35R IS CORRODED OUT OF LIMITS.  CUT OUT DAMAGED SECTION AND REPAIRED IAW SRM 53-2-0 FIG 2.
